Urinary tract infection, colectomy and antibiotics

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Janiepain
Veteran Member


Date Joined Jan 2007
Total Posts : 662
   Posted 5/25/2010 8:42 PM (GMT -6)   
I've been sick since Saturday; started with low grade fever and chills, and just over all horrible feeling; had to go to bed. Sunday night I had the worst headache that just wouldn't go away. I've had several uti's over the years, and realized I was having trouble peeing, so had urine test and it's another uti.

Doctor prescribed bactrim which I've taken before. I've only taken 2 pills, but have been nauseous since the first one. Called dr. and she switched prescription to nitrofurantoin but I feel so sick I'm afraid to start it tonight because I'm afraid I'll have reaction. Before my colectomy I never worried about meds, but now I'm scared to try anything new.

I also have had diarrhea since Saturday; am drinking liquids and started taking lactinex, which I guess we're supposed to take with antibiotics if we don't have colons.

Has anyone had a uti which caused nausea? I'm guessing it's the meds, but I haven't taken any meds since early this morning and I'm still so nauseous and I'm wondering if it might not be the meds but the infection since I really haven't taken much medication yet...

Thanks for any information!

janie
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 3:26 PM (GMT -6)
There are a total of 2,974,572 posts in 326,192 threads.
View Active Threads


Who's Online
This forum has 161289 registered members. Please welcome our newest member, boatlover.
372 Guest(s), 10 Registered Member(s) are currently online.  Details
Kent M., HarryN, RobertC, Serenity Now, Bohemond, tomobrain, Octorobo, Kathy77, Lvg123, Hoosierhousewife